# SDR P5CA2017052500142

- Difficulty date: May 24, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 10,616 hours, 2,593 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WING ANTI ICE DID NOT WORK.  CYCLED THE WING ANTI-ICE CIRCUIT BREAKER AND WING ANTI-ICE TEST NORMAL IAW AMM 30-11-00, AND CONFIRMED ACTUAL VALVE OPEN AND CLOSE CHECKED OK.
